# SDR MYWA201908010146

- Difficulty date: July 30, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 41,260 hours, 15,982 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Part time: 41,260 hours, 15,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE CHECK 76, FOUND A 19 INCH CRACK IN THE LEFT WHEEL WELL VAPOR BARRIER BETWEEN LBL 6.15 AND LBL 10.54. THE CRACK IS OUT OF LIMITS IAW SRM 57-10-10 ALLOWABLE DAMAGE 2. REFERENCE NON ROUTINE JOB CARD 76. MIAMI AIR LOGPAGE 261190 ITEM 25.
